# SDR 20000427SH001

- Difficulty date: March 30, 1999
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N59299
- Make and model: Cessna 210L
- Aircraft serial: 21060199
- Engine: Cont IO520L
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: J0799Z1AR
- Condition: Leaking
- Location: Engine
- Part time: 33 hours
- Component: Throttle Assy, Cont
- Component part number: 62937A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM DATA PLATE ATTACH RIVET/SCREW.  (X)
